Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 244, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 18, 2024, 3:27 PM EDT for Cobb County, DeKalb County, Fulton County, Georgia. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2024, 3:27 PM EDT (19:27 UTC)
- Expired
- Aug 18, 2024, 4:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cobb County, GA, DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 3:38 PM EDT | TSTM WND DMG | 3 W Bolton, GA | A large tree fell across Buckner Road. |
| Aug 18, 3:42 PM EDT | TSTM WND DMG | 1 Se Bankhead, GA | A large tree fell onto an unoccupied vehicle on Holly Street NW at North Avenue NW. |
| Aug 18, 3:45 PM EDT | TSTM WND DMG | 1 Ese Midtown, GA | A large tree was downed onto power lines on Piedmont Avenue NE near 8th Street NE. |
| Aug 18, 3:47 PM EDT | TSTM WND DMG | 1 Wsw Little Five Point, GA | A large tree limb was downed along Montag Circle. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
240
WUUS52 KFFC 181927
SVRFFC
GAC067-089-121-182015-
/O.NEW.KFFC.SV.W.0244.240818T1927Z-240818T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
327 PM EDT Sun Aug 18 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
West central DeKalb County in north central Georgia...
Central Cobb County in north central Georgia...
Central Fulton County in north central Georgia...
* Until 415 PM EDT.
* At 326 PM EDT, a severe thunderstorm was located over Jim R Miller
Park, or near Marietta, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Marietta, Decatur, City of South Fulton, Sandy Springs,
Smyrna, East Point, Powder Springs, Chamblee, Doraville, North
Decatur, Fair Oaks, North Atlanta, North Druid Hills, Midtown,
Grant Park-Zoo Atlanta, Druid Hills, Candler-Mcafee, Belvedere
Park, and Vinings.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3390 8468 3395 8465 3398 8457 3388 8426
3373 8429 3368 8446
TIME...MOT...LOC 1926Z 303DEG 27KT 3389 8457
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$4 follow-up statements
009
WWUS52 KFFC 181937
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
337 PM EDT Sun Aug 18 2024
GAC067-089-121-182015-
/O.CON.KFFC.SV.W.0244.000000T0000Z-240818T2015Z/
DeKalb GA-Cobb GA-Fulton GA-
337 PM EDT Sun Aug 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WEST CENTRAL DEKALB...SOUTHEASTERN COBB AND CENTRAL FULTON
COUNTIES...
At 337 PM EDT, a severe thunderstorm was located over Vinings, or
near Atlanta, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atlanta, Marietta, Decatur, City of South Fulton, Sandy Springs,
Smyrna, East Point, Chamblee, Doraville, North Decatur, Fair Oaks,
North Atlanta, North Druid Hills, Midtown, Grant Park-Zoo Atlanta,
Druid Hills, Candler-Mcafee, Belvedere Park, Vinings, and Sweet
Auburn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3387 8465 3391 8458 3395 8447 3388 8426
3373 8429 3368 8446
TIME...MOT...LOC 1937Z 303DEG 27KT 3384 8449
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$441
WWUS52 KFFC 181949
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
349 PM EDT Sun Aug 18 2024
GAC067-181959-
/O.CAN.KFFC.SV.W.0244.000000T0000Z-240818T2015Z/
Cobb GA-
349 PM EDT Sun Aug 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COBB COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Georgia.
&&
LAT...LON 3383 8447 3383 8446 3385 8446 3386 8445
3389 8438 3384 8427 3373 8429 3368 8446
3377 8455
TIME...MOT...LOC 1949Z 303DEG 27KT 3379 8440
$$
GAC089-121-182015-
/O.CON.KFFC.SV.W.0244.000000T0000Z-240818T2015Z/
DeKalb GA-Fulton GA-
349 PM EDT Sun Aug 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WEST CENTRAL DEKALB AND CENTRAL FULTON COUNTIES...
At 349 PM EDT, a severe thunderstorm was located over Atlantic
Station, or over Atlanta, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atlanta, Decatur, City of South Fulton, Sandy Springs, East Point,
North Decatur, North Atlanta, North Druid Hills, Midtown, Grant
Park-Zoo Atlanta, Druid Hills, Candler-Mcafee, Belvedere Park, Sweet
Auburn, Piedmont Park, Cascade Heights, Lakewood Park, Brookhaven,
East Lake, and Little Five Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3383 8447 3383 8446 3385 8446 3386 8445
3389 8438 3384 8427 3373 8429 3368 8446
3377 8455
TIME...MOT...LOC 1949Z 303DEG 27KT 3379 8440
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$169
WWUS52 KFFC 181958
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
358 PM EDT Sun Aug 18 2024
GAC089-121-182015-
/O.CON.KFFC.SV.W.0244.000000T0000Z-240818T2015Z/
DeKalb GA-Fulton GA-
358 PM EDT Sun Aug 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WEST CENTRAL DEKALB AND CENTRAL FULTON COUNTIES...
At 357 PM EDT, a severe thunderstorm was located over Kirkwood, or
over Decatur, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Atlanta, Decatur, East Point, Grant Park-Zoo Atlanta, Druid Hills,
Midtown, North Druid Hills, North Decatur, Candler-Mcafee, Belvedere
Park, West End, Virginia Highland, Sweet Auburn, Turner Field,
Piedmont Park, Kirkwood, Cascade Heights, Lakewood Park, East Lake,
and Little Five Points.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3378 8440 3381 8434 3379 8428 3373 8429
3368 8446 3372 8448
TIME...MOT...LOC 1957Z 303DEG 27KT 3375 8433
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$076
WWUS52 KFFC 182008
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
408 PM EDT Sun Aug 18 2024
GAC089-121-182018-
/O.EXP.KFFC.SV.W.0244.000000T0000Z-240818T2015Z/
DeKalb GA-Fulton GA-
408 PM EDT Sun Aug 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DEKALB AND
CENTRAL FULTON COUNTIES WILL EXPIRE AT 415 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central Georgia.
&&
LAT...LON 3378 8440 3381 8434 3379 8428 3373 8429
3368 8446 3372 8448
TIME...MOT...LOC 2008Z 303DEG 27KT 3373 8429
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:13 PM EDT, 14 minutes earlier.
Area forecast discussion, Aug 18, 3:13 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 313 PM EDT Sun Aug 18 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 236 PM EDT Sun Aug 18 2024 Storms are already beginning to fire in north Georgia but are generally staying below severe limits. The low clouds this morning hanging on until 11am generally limited the amount of time that area was allowed any deferential heating. The slight risk from SPC has been expanded northward slightly but still well south of I-20. The main risk still exists within this slight risk along the residual boundary from the outflow last night. This is where parameters are overall better for a strong to damaging wind threat. The lapse rates are marginal at best so will likely not see a severe hail threat out of these storms today. Winds will generally gust to around 20mph today out of the west as temps rise into the low to mid 90s over much of the area. The front currently approaching north GA is expected to move southward overnight into tomorrow morning which will result in an overall pleasant day tomorrow with highs in the mid 80s to low 90s and dewpoints in the 60s. The dry air behind the front will also lead to a rain free day tomorrow so enjoy it if you can! Hernandez && .LONG TERM... (Tuesday morning through next Saturday) Issued at 236 PM EDT Sun Aug 18 2024 No significant forecast concerns or weather impacts expected in the long term period. Mostly dry and slightly cooler weather pattern anticipated as high amplitude upper ridge over the western CONUS and similar high amplitude trough over the east, centered about 300 miles east of the state, remains nearly stationary through Thursday with strong NNW flow in the region. Shortwave traveling south in NNWly flow over the Midwest on Thursday should help push longwave trough back to the west and increase moisture into the area. After this, still seeing ensemble consensus for upper low to slip south into the northeast Gulf and travel WSW. Big system in the NWUS also expected to kick upper ridge east into the Midwest so warming temps and a bit more diurnal convection expected continuing into the weekend. Can't rule out extreme heat here by early next week if this pattern evolves as predicted with large upper ridge moving into the OH and TN valleys. Low predictability that far out even with good model consensus, so will do our best to keep that thing away. SNELSON && .AVIATION... (18Z TAFS) Issued at 131 PM EDT Sun Aug 18 2024 IFR and LIFR stuck around long enough to limit the TS chances this afternoon for the metro sites. Can't rule out an isolated TS but that is a very low chance. The cu field should dissipate into the evening as winds turn NW overnight and only high cirrus remains. Could see some low end gusts this afternoon and evening up to 15-20kts. //ATL Confidence...18Z Update... Medium on TS chances. High on all other elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 68 90 67 88 / 10 0 0 0 Atlanta 69 89 67 88 / 10 0 0 0 Blairsville 61 80 57 80 / 10 10 0 0 Cartersville 66 88 63 86 / 10 0 0 0 Columbus 71 93 69 92 / 50 0 0 0 Gainesville 67 88 66 87 / 10 0 0 0 Macon 69 91 69 90 / 40 0 0 0 Rome 68 87 64 85 / 10 0 0 0 Peachtree City 67 88 66 88 / 20 0 0 0 Vidalia 72 92 71 90 / 50 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Hernandez LONG TERM....SNELSON AVIATION...Hernandez
Hazardous weather outlook, Aug 18, 4:06 AM EDT, 11 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 406 AM EDT Sun Aug 18 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 406 AM EDT Sun Aug 18 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated to scattered thunderstorms are possible across a majority of the state. Some storms may become strong to severe, especially south of Interstate 20, and capable of producing damaging wind gusts and isolated large hail in addition to frequent lightning and locally heavy rainfall. A Slight Risk (level 2 out of 5) is in effect for portions of central and south central Georgia. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. Isolated thunderstorms are possible each afternoon from Thursday through Saturday across south central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Aug 18, 2:32 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
232 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM Tstm Wnd Dmg 2 SE Wares Crossroads 33.09N 85.04W
08/17/2024 Troup GA Public
Some trees and limbs down near Moss Creek
Dr.
&&Special weather statement, Aug 18, 2:57 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
257 PM EDT Sun Aug 18 2024
GAZ030-031-041>043-181930-
Polk GA-Douglas GA-Haralson GA-Carroll GA-Paulding GA-
257 PM EDT Sun Aug 18 2024
...A strong thunderstorm will impact portions of southern Paulding,
northeastern Haralson, northeastern Carroll, northwestern Douglas and
southeastern Polk Counties through 330 PM EDT...
At 256 PM EDT, a strong thunderstorm was over Eubank Lake, or 9 miles
northeast of Buchanan, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dallas, Villa Rica, Temple, Hiram, Yorkville, Draketown, Lake
Val-Do-Mar, Eubank Lake, and New Georgia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3387 8516 3398 8504 3387 8475 3374 8483
3367 8500
TIME...MOT...LOC 1856Z 306DEG 15KT 3390 8506
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 18, 2:58 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 PM EDT Sun Aug 18 2024
GAZ031-032-181930-
Cobb GA-Paulding GA-
258 PM EDT Sun Aug 18 2024
...A strong thunderstorm will impact portions of northeastern
Paulding and northwestern Cobb Counties through 330 PM EDT...
At 258 PM EDT, a strong thunderstorm was over Cross Roads, or 8 miles
south of Cartersville, moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Dallas, Smyrna, Kennesaw, Acworth, Powder Springs, Austell,
Hiram, Fair Oaks, White Water Park, Burnt Hickory Ridge, Lost
Mountain Park, Jim R Miller Park, Cross Roads, Due West, Dobbins Air
Reserve Base, New Hope, and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3408 8482 3408 8470 3395 8448 3384 8458
3382 8474 3404 8488
TIME...MOT...LOC 1858Z 319DEG 15KT 3404 8479
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 18, 2:59 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
259 PM EDT Sun Aug 18 2024
GAZ021-022-033-181930-
North Fulton GA-Cherokee GA-Forsyth GA-
259 PM EDT Sun Aug 18 2024
...A strong thunderstorm will impact portions of central Cherokee,
west central Forsyth and northeastern Fulton Counties through 330 PM
EDT...
At 259 PM EDT, a strong thunderstorm was over Buffington, or over
Canton, moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Canton, Mountain Park, Roswell, Alpharetta, Milton, Holly Springs,
Buffington, Free Home, Hickory Flat, Union Hill, Birmingham,
Holbrook, and Lathemtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3417 8417 3405 8423 3400 8438 3404 8441
3407 8442 3407 8444 3425 8457 3433 8445
TIME...MOT...LOC 1859Z 311DEG 18KT 3424 8444
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Aug 18, 3:13 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
313 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM Tstm Wnd Dmg 1 NNE Peachtree City 33.41N 84.57W
08/17/2024 Fayette GA NWS Employee
Several trees were downed at the
intersection of North Peachtree Parkway and
Flat Creek Road.
&&Special weather statement, Aug 18, 3:24 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
324 PM EDT Sun Aug 18 2024
GAZ020-031-032-182000-
Cobb GA-Bartow GA-Paulding GA-
324 PM EDT Sun Aug 18 2024
...A strong thunderstorm will impact portions of northeastern
Paulding, northwestern Cobb and south central Bartow Counties through
400 PM EDT...
At 324 PM EDT, a strong thunderstorm was near Stilesboro, or 7 miles
southwest of Cartersville, moving southeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Marietta, Cartersville, Kennesaw, Acworth, Hiram, Emerson, Cross
Roads, Burnt Hickory Ridge, Due West, Lost Mountain Park, Kennesaw
State University, and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3408 8492 3413 8486 3405 8455 3391 8462
3388 8476
TIME...MOT...LOC 1924Z 302DEG 26KT 3407 8487
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 50 min |
| Aug 17, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 45 min |
| Aug 17, 8:32 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding, Upson | 43 min |
| Aug 17, 8:32 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 43 min |
| Aug 17, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Butts, Fayette, Henry, Jasper, Jones and 4 more | 40 min |
| Aug 17, 9:30 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe | 30 min |
| Aug 18, 2:21 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Aug 18, 2:57 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 18, 2:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Aug 18, 2:59 PM EDT | Special Weather Statement | FFC | Cherokee | 31 min |
| Aug 18, 3:24 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 18, 3:31 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 18, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 42 min |
| Aug 18, 4:04 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Aug 18, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Aug 18, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 49 min |
| Aug 18, 4:19 PM EDT | Special Weather Statement | FFC | Newton | 26 min |
| Aug 18, 4:24 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Aug 18, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton, Spalding | 40 min |
| Aug 18, 4:39 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Aug 18, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 47 min |
| Aug 18, 4:48 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Aug 18, 4:53 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Aug 18, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 47 min |
| Aug 18, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 45 min |
| Aug 18, 5:01 PM EDT | Special Weather Statement | FFC | Heard | 29 min |
| Aug 18, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe, Newton | 41 min |
| Aug 18, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 41 min |
| Aug 18, 5:24 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Aug 18, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 49 min |
| Aug 18, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 47 min |
| Aug 18, 5:34 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 26 min |
| Aug 18, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson | 41 min |
| Aug 18, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Spalding | 53 min |
| Aug 18, 5:42 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Aug 18, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Washington, Wilkinson | 46 min |
| Aug 18, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry | 41 min |
| Aug 18, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 29 min |
| Aug 18, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 30 min |
| Aug 18, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 40 min |
| Aug 18, 6:11 PM EDT | Special Weather Statement | FFC | Monroe | 34 min |
| Aug 18, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 31 min |
| Aug 18, 6:24 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Aug 18, 6:29 PM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
| Aug 18, 6:34 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Aug 18, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 44 min |
| Aug 18, 6:49 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Aug 18, 6:52 PM EDT | Special Weather Statement | FFC | Peach | 23 min |
| Aug 18, 6:55 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 18, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 47 min |
| Aug 18, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 44 min |
| Aug 18, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 38 min |
| Aug 18, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 34 min |
| Aug 18, 7:17 PM EDT | Special Weather Statement | FFC | Dooly, Sumter, Webster | 28 min |
| Aug 18, 7:20 PM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Aug 18, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 50 min |
| Aug 18, 7:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 18, 7:46 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 29 min |
| Aug 18, 7:47 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 28 min |
| Aug 18, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.